Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On generalized group algebras


Author: Alvin Hausner
Journal: Proc. Amer. Math. Soc. 10 (1959), 1-10
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105031-3
MathSciNet review: 0105031
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Measure theory, New York, 1950. MR 0033869 (11:504d)
  • [2] A. Hausner, (i) The tauberian theorem for group algebras of vector-valued functions, Pacific J. Math. vol. 7 (1957) pp. 1603-1610. (ii) Group algebras of vector-valued functions, Bull. Amer. Math. Soc. Abstract 62-4-493. MR 0095429 (20:1931)
  • [3] H. Helson, Spectral synthesis of bounded functions, Ark. Mat. vol. 1 (1951) pp. 497-502. MR 0049913 (14:246e)
  • [4] E. Hille, Functional analysis and semi-groups, New York, 1948. MR 0025077 (9:594b)
  • [5] G. P. Johnson, Spaces of functions with values in a normed ring, Bull. Amer. Math. Soc. Abstract 62-4-458.
  • [6] L. H. Loomis, An introduction to abstract harmonic analysis, New York, 1953. MR 0054173 (14:883c)
  • [7] G. W. Mackey, Commutative Banach algebras, edited by A. Blair, mimeographed notes, Harvard University, 1952.
  • [8] L. Schwartz, Sur une propriété de synthèse spectrale dans les groupes non-compactes, C. R. Acad. Sci. Paris vol. 227 (1948) pp. 424-426. MR 0027096 (10:249e)
  • [9] A. B. Willcox, Note on certain group algebras, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 874-879. MR 0085477 (19:46d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105031-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society